# SDR A6WA202303258530

- Difficulty date: March 25, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 43,283 hours, 41,304 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bonding Plate
- Part number: 6013701233
- Part serial: NSA
- Condition: Corroded
- Location: Lh Pylon
- Part time: 43,283 hours, 41,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PYLON UPPER SURFACE OUTBOARD BONDING PLATE IS CORRODED. *********AIRCRAFT REMOVED FROM SERVICE********* REPLACED PYLON BONDING PLATE IAW TS 15-335 DATED 12/22/2015.
